MathSciNet Relay Station
MathSciNet bibliographic data
MR2471325 74H30 (35Q53)
Duruk, N.; Erkip, A.; Erbay, H. A. A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA J. Appl. Math. 74 (2009), no. 1, 97–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement